Stability of the solution of definite quadratic programs. (English) Zbl 0269.90037


90C20 Quadratic programming
Full Text: DOI


[1] J.W. Daniel, ”On perturbations in systems of linear inequalities”, CNA-50, Center for Numerical Analysis, University of Texas at Austin (1972),SIAM Journal on Numerical Analysis 10 (1973) 299–307. · Zbl 0268.90039
[2] G.B. Dantzig, J. Folkman and N. Shapiro, ”On the continuity of the minimum set of continuous functions”,Journal of Mathematical Analysis and Applications 17 (1967) 519–548. · Zbl 0153.49201
[3] J.P. Evans and F.J. Gould, ”Stability in nonlinear programming”,Operations Research 18 (1970) 107–118. · Zbl 0232.90057
[4] A.V. Fiacco and G.P. McCormick,Nonlinear programming: Sequential unconstrained minimization techniques (Wiley, New York, 1968). · Zbl 0193.18805
[5] A.M. Geoffrion, ”Duality in nonlinear programming: a simplified applications-oriented approach”,SIAM Review 13 (1971) 1–37. · Zbl 0232.90049
[6] A.J. Hoffman, ”On approximate solutions of systems of linear inequalities”,Journal of Research of the National Bureau of Standards 19 (1952) 263–265.
[7] J.L. Joly, ”Une famille de topologies et de convergence sur l’ensemble des functionelles convexes”, Thesis, FacultĂ© des Sciences de Grenoble (1970).
[8] P.J. Laurent,Approximation et optimisation (Hermann, Paris, 1972). · Zbl 0238.90058
[9] O.L. Mangasarian,Nonlinear programming (McGraw-Hill, New York, 1969). · Zbl 0194.20201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.